# SDR CALA2025091708991

- Difficulty date: August 28, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: D552818300470
- Condition: Broken
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR  4 HINGE HAS A BROKEN TAB.  REPAIRED LT ELEVATOR NR 4 HINGE LUG FITTING IAW SRM 55-26-41- 300-002.
